# SDR 07FDEA05071

- Difficulty date: December 17, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 48,792 hours, 7,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADJ70982
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT: STA 899 TO STA 919 X = -40 CHANNEL DOLLY ASSEMBLY RETRACTOR MOUNTING HOLE FOUND ELONGATED.  COMPLIED WITH FEDEX E.A.  1-5340-117082,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
